# SDR UPS05845111

- Difficulty date: July 11, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3779762U1
- Condition: Cracked
- Location: Sta 690 L4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, LONGERON END FITTING CRACKED AT STA 690 L4L.  REMOVED CRACKED END FITTING AT STA 690 L4L IAW SRM 53-2-2.  REPLACED END FITTING AT STA 690 L4L IAW SRM 51-1-20 AND 51-3-0.
